# SDR FDKA200710275

- Difficulty date: October 26, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,224 hours, 13,963 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Misinstalled
- Location: Emergency Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FDM 6137 ATL (0926 PHX LCL) - 12A EMERGENCY DOOR GRIP HANDLE INSTALLED WRONG.  MX INSTALLED HANDLE PROPERLY.
